I had the contraceptove implant put in 2 weeks ago today, 3 days before my expected period. I had it inserted because I wasn't getting along with the contraceptive pill as I fell pregnant and miscarried and it made me extremely ill. However, I'm finding that the contraceptive implant is near enough having the same effects on me that the contraceptive pill had done.
I was pre-warned that I had to wait at least 7 days for it to be effective. I had unprotected sex with my boyfriend on the 6th/7th day, and several times after that. I'm not questioning pregnancy, but the side effects are atrocious.
My periods have stopped, but the nausea, lower abdominal cramping and headaches have all returned just like I experienced with the contraceptive pill.
Are the side effects supposed to be this bad? The cramping is absolute agony, even brought me to tears a few times.
Everyones body reacts differently to different forms of birth control. Maybe your body just keeps rejecting the forms of birth control you are taking in. Have you maybe thought of trying the nuva ring? It is honestly one of the best forms of birth control I have ever used and it gave me absolutely NO side effects.
I guess so. Today has been even worse. I've little energy to do anything, can't do anythign but sleep, and it's been nearly a week since I've barely eaten a thing. I've discussed things with my boyfriend and he too understands that maybe my body can't handle such forms of birth control.
I'm going to take a trip to the doctors tomorrow and discuss it further. Perhaps even have it removed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.